# SDR ABXA20250808174

- Difficulty date: August 2, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 104,215 hours, 46,574 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 2 MSG ON DESCENT INTERMITTENT.  OPENED COWLS AND CHECKED FIRE LOOP, FOUND OK.  DEFERRED IAW MEL C ABX-26-11-1-1.  AIRCRAFT RETURNED TO SERVICE.
